Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the topology of nested set complexes
HTML articles powered by AMS MathViewer

by Eva Maria Feichtner and Irene Müller PDF
Proc. Amer. Math. Soc. 133 (2005), 999-1006 Request permission

Abstract:

Nested set complexes appear as the combinatorial core of De Concini-Procesi arrangement models. We show that nested set complexes are homotopy equivalent to the order complexes of the underlying meet-semilattices without their minimal elements. For atomic semilattices, we consider the realization of nested set complexes by simplicial fans proposed by the first author and Yuzvinsky and we strengthen our previous result showing that in this case nested set complexes in fact are homeomorphic to the mentioned order complexes.
References
Similar Articles
Additional Information
  • Eva Maria Feichtner
  • Affiliation: Department of Mathematics, ETH Zurich, 8092 Zurich, Switzerland
  • Email: feichtne@math.ethz.ch
  • Irene Müller
  • Affiliation: Department of Mathematics, ETH Zurich, 8092 Zurich, Switzerland
  • Email: irene@math.ethz.ch
  • Received by editor(s): December 12, 2003
  • Published electronically: November 19, 2004
  • Additional Notes: The second author was supported by ETH research grant TH-10/02-3.
  • Communicated by: Paul Goerss
  • © Copyright 2004 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 999-1006
  • MSC (2000): Primary 06A11; Secondary 05E25, 32S45, 57N80
  • DOI: https://doi.org/10.1090/S0002-9939-04-07731-7
  • MathSciNet review: 2117200